English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49064/83169 (59%)
造訪人次 : 6954332      線上人數 : 72
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20723


    題名: Fitting logistic regression models with contaminated case–control data
    作者: Cheng, K. F.;Chen, Li-ching
    貢獻者: 淡江大學統計學系
    關鍵詞: Case–control data;Contamination;Logistic regression;Maximum likelihood;Misclassification
    日期: 2006-12-01
    上傳時間: 2009-11-30 12:57:46 (UTC+8)
    出版者: Amsterdam: Elsevier BV * North-Holland
    摘要: Errors in measurement frequently occur in observing responses. If case–control data are based on certain reported responses, which may not be the true responses, then we have contaminated case–control data. In this paper, we first show that the ordinary logistic regression analysis based on contaminated case–control data can lead to very serious biased conclusions. This can be concluded from the results of a theoretical argument, one example, and two simulation studies. We next derive the semiparametric maximum likelihood estimate (MLE) of the risk parameter of a logistic regression model when there is a validation subsample. The asymptotic normality of the semiparametric MLE will be shown along with consistent estimate of asymptotic variance. Our example and two simulation studies show these estimates to have reasonable performance under finite sample situations.
    關聯: Journal of Statistical Planning and Inference 136(12), pp.4147-4160
    DOI: 10.1016/j.jspi.2005.07.009
    顯示於類別:[統計學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML32檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋